# SDR AALA200800535

- Difficulty date: March 10, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 39,929 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 13354
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - EMERGENCY LIGHTS AT SEAT ROWS 32H TO 41H INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 32H TO 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
